MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 2452-0007
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set experienced component separation.The following information was provided by the initial reporter: the iv tubing is broken.The part of the tubing that is coupled together was not connected.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer for investigation.It was reported by the customer that the tubing is broken and not connected where it is supposed to be could not be verified due to the product not being returned for failure investigation.A device history record review for model 2452-0007 and lot number 22095323 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 14sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16549675
Report Number9616066-2023-00453
Device Sequence Number6043171
Product Code FPA
UDI-Device Identifier50885403219878
UDI-Public(01)50885403219878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2025
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number22095323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown